MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. HIGH-FLOW Y-INJECTION PORT; DEVICE, WARMING. BLOOD AND PLASMA

SMITHS MEDICAL ASD, INC. HIGH-FLOW Y-INJECTION PORT; DEVICE, WARMING. BLOOD AND PLASMA
Model Number Y-INJ
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr was generated under protocol b10009704, as a result of warning letter cms# 617147.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacturing.The sample was received in used conditions without its original packaging.The samples were visually inspected, at a distance of 12? to 24? and normal conditions of illumination.It was observed a cut in the tube.No further functional testing was performed.The root cause could not be determined; however, the most probable root cause is that the product become damaged after it left the manufacturing facilities due to the product is 100% visual inspected.No corrective actions are required since there is no information to suggest that the product was damaged during manufacture.As a preventive action production personnel were notified by quality engineer on as awareness of the defect reported by the customer.
 
Event or Problem Description
It was reported that failure of disposable tubing occurred during infusion.There was no patient or clinician injury.

Brand Name
HIGH-FLOW Y-INJECTION PORT
Common Device Name
DEVICE, WARMING. BLOOD AND PLASMA
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer (Section G)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15639783
Report Number3012307300-2022-25416
Device Sequence Number5715337
Product Code KZL
UDI-Device Identifier30695085403108
UDI-Public30695085403108
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
BK860023
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/02/2022
Device Model NumberY-INJ
Device Catalogue NumberY-INJ
Device Lot Number3589039
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/25/2019
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2022
Initial Report FDA Received Date10/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/19/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown